Next Article in Journal
Classification of Sperm Whale Clicks (Physeter Macrocephalus) with Gaussian-Kernel-Based Networks
Next Article in Special Issue
Linear-Time Text Compression by Longest-First Substitution
Previous Article in Journal
Stefan Problem through Extended Finite Elements: Review and Further Investigations
Previous Article in Special Issue
Approximate String Matching with Compressed Indexes

Order Reprints

Journal: Algorithms, 2009
Volume: 2
Number: 1221

Article: Multiplication Symmetric Convolution Property for Discrete Trigonometric Transforms
Authors: by and

MDPI provides reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop